| Model Number |
6534-63-15S |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Included na for patient identifier and other relevant history to indicate not applicable.
Event or Problem Description
(b)(4), the udi number on the product label was incorrect.This is an internal complaint, there was no patient involvement.